Homotopy properties of algebraic vector bundles.

Smirnov, A.L.

Zapiski Nauchnykh Seminarov POMI (2004)

  • Volume: 319, page 261-263
  • ISSN: 0373-2703

How to cite


Smirnov, A.L.. "Homotopy properties of algebraic vector bundles.." Zapiski Nauchnykh Seminarov POMI 319 (2004): 261-263. <http://eudml.org/doc/222941>.

author = {Smirnov, A.L.},
journal = {Zapiski Nauchnykh Seminarov POMI},
language = {eng},
pages = {261-263},
publisher = {Nauka},
title = {Homotopy properties of algebraic vector bundles.},
url = {http://eudml.org/doc/222941},
volume = {319},
year = {2004},

AU - Smirnov, A.L.
TI - Homotopy properties of algebraic vector bundles.
JO - Zapiski Nauchnykh Seminarov POMI
PY - 2004
PB - Nauka
VL - 319
SP - 261
EP - 263
LA - eng
UR - http://eudml.org/doc/222941
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.